# SDR SWIA200923252

- Difficulty date: December 8, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 21,586 hours, 18,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 EXTERIOR EMERGENCY LIGHT INOP.  (FLT 6370)RELAMPED.
